# SDR AALA202408132514

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 50,859 hours, 19,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23099
- Condition: No Test
- Location: Zone 800
- Part time: 8,620 hours, 3,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA202408122514 TO MAKE CORRECTIONS TO SECTION 4 AND 5** AIRCRAFT WAS IN BASE MAINTENANCE: DURING THE POST SLIDE REPLACEMENT FUNCTIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM THE R1 DOOR SLIDE SHOWED FAULT CODE 256241. MAINTENANCE REPLACED THE R1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025010-01-R1.
